skin-hair-icon
Itching near joints
Sir I am diabetic since 16 yrs and Hypertension since 11 yrs and on medice as follows 1. Concor AM 5 mg in the morning 2. Telma 40 evening 3. Glimulin MF Forte morning 4. Janumet 50/1000 afternoon 5. Glimulin MF night 6. Gabapin NT 400/10 2 times 7. Ecosprin AV 75 afternoon For the past six months I am suffering from itching near joints when I take allerid 10mg for 2 days it becomes normal and after 4-5 days again itching starts. Kindly give me advice.
73 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thanks for the query. This is a non specific presentation and can be discussed better during a consultation. It could be a side effects of the medications that you are on and can be determined during a physical examination. Meet a Dermatologist for proper guidance and treatment. A thorough evaluation if necessary should be done. Hope it helps you.
Next Steps
Meet a dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.